Alert archive / New Jersey / Coastal Flood Warnings in 2013
Coastal Flood Warning 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood warning at Mar 8, 2013, 2:56 PM EST for 7 counties in New Jersey; Kent County, Sussex County, Delaware. It took effect at Mar 9, 2013, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2013, 2:56 PM EST (19:56 UTC)
- In effect from
- Mar 9, 2013, 3:00 AM EST
- Expired
- Mar 9, 2013, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 52 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
346 WHUS41 KPHI 081956 CFWPHI URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 256 PM EST FRI MAR 8 2013 ...POSSIBLE MINOR TIDAL FLOODING LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MODERATE TIDAL FLOODING EXPECTED EARLY SATURDAY MORNING... DEZ002>004-NJZ012>014-020>027-091400- /O.NEW.KPHI.CF.W.0004.130309T0800Z-130309T1400Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 256 PM EST FRI MAR 8 2013 ...COASTAL FLOOD WARNING IN EFFECT FROM 3 AM TO 9 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SATURDAY. * LOCATION...AREAS ALONG THE ATLANTIC OCEAN AND ITS ADJACENT BACK BAYS INCLUDING BARNEGAT BAY, RARITAN BAY AND ITS TIDAL TRIBUTARIES, AND DELAWARE BAY AND ITS TIDAL TRIBUTARIES. * COASTAL FLOODING...SOME MINOR FLOODING IS POSSIBLE WITH THIS LATE AFTERNOON'S AND EARLY EVENING'S HIGH TIDE. MODERATE FLOODING IS EXPECTED DURING SATURDAY'S EARLY MORNING HIGH TIDE. * AT SANDY HOOK, NEW JERSEY...HIGH TIDE THIS AFTERNOON WILL OCCUR AT 508 PM WITH A FORECAST TIDE LEVEL OF 6.5 TO 7.0 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE WILL THEN OCCUR AT 534 AM SATURDAY WITH A FORECAST TIDE LEVEL OF 7.5 TO 8.0 FEET ABOVE MEAN LOWER LOW WATER. * AT SEASIDE HEIGHTS, NEW JERSEY...HIGH TIDE THIS AFTERNOON WILL OCCUR AT 438 PM WITH A FORECAST TIDE LEVEL OF 6.0 TO 6.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE WILL THEN OCCUR AT 504 AM SATURDAY WITH A FORECAST TIDE LEVEL OF 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT ATLANTIC CITY, NEW JERSEY...HIGH TIDE THIS AFTERNOON WILL OCCUR AT 453 PM WITH A FORECAST TIDE LEVEL OF AROUND 6.0 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE WILL THEN OCCUR AT 518 AM SATURDAY WITH A FORECAST TIDE LEVEL OF 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT CAPE MAY, NEW JERSEY ON THE OCEANFRONT...HIGH TIDE THIS AFTERNOON WILL OCCUR AT 527 PM WITH A FORECAST TIDE LEVEL OF 6.0 TO 6.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE WILL THEN OCCUR AT 552 AM SATURDAY WITH A FORECAST TIDE LEVEL OF AROUND 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT BREAKWATER HARBOR, DELAWARE...HIGH TIDE EARLY THIS EVENING WILL OCCUR AT 605 PM WITH A FORECAST TIDE LEVEL OF AROUND 6.0 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE WILL THEN OCCUR AT 634 AM SATURDAY WITH A FORECAST TIDE LEVEL OF AROUND 7.0 FEET ABOVE MEAN LOWER LOW WATER. * HIGH TIDES ON DELAWARE BAY, THE BACK BAYS INCLUDING BARNEGAT BAY AND ON TIDAL TRIBUTARIES OCCUR LATER THAN THE HIGH TIDES ON THE OCEANFRONT. * SEAS...7 TO 12 FEET ON THE OCEAN AND 2 TO 6 FEET ON DELAWARE BAY. * IMPACTS...EXPECT ROAD CLOSURES DURING THE TIMES OF HIGH TIDE. SOME PROPERTY DAMAGE TO VULNERABLE STRUCTURES DUE TO CONTINUED COMPROMISED BEACHES IS POSSIBLE. SOME WEAK DUNES MAY BE COMPROMISED. WIND AND WAVE ACTION WILL CAUSE SOME BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS COASTAL FLOOD WARNING INDICATES THAT MODERATE TIDAL FLOODING IS EXPECTED. BE PREPARED FOR RISING WATER LEVELS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY...PLEASE GO TO WWW.ERH.NOAA.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DELISI
3 follow-up statements
712 WHUS41 KPHI 090234 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 934 PM EST FRI MAR 8 2013 ...MINOR TO MODERATE TIDAL FLOODING EXPECTED EARLY SATURDAY MORNING... DEZ002>004-NJZ012>014-020>027-091045- /O.CON.KPHI.CF.W.0004.130309T0800Z-130309T1400Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 934 PM EST FRI MAR 8 2013 ...COASTAL FLOOD WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST SATURDAY... * LOCATION...AREAS ALONG THE ATLANTIC OCEAN AND ITS ADJACENT BACK BAYS INCLUDING BARNEGAT BAY... RARITAN BAY AND ITS TIDAL TRIBUTARIES... AND DELAWARE BAY AND ITS TIDAL TRIBUTARIES. * COASTAL FLOODING...MINOR TO MODERATE FLOODING IS EXPECTED DURING SATURDAY'S EARLY MORNING HIGH TIDE. * AT SANDY HOOK... NEW JERSEY...HIGH TIDE WILL OCCUR AT 534 AM SATURDAY WITH A FORECAST TIDE LEVEL OF 7.5 TO 8.0 FEET ABOVE MEAN LOWER LOW WATER. * AT SEASIDE HEIGHTS... NEW JERSEY...HIGH TIDE WILL OCCUR AT 504 AM SATURDAY WITH A FORECAST TIDE LEVEL OF 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT ATLANTIC CITY... NEW JERSEY...HIGH TIDE WILL OCCUR AT 518 AM SATURDAY WITH A FORECAST TIDE LEVEL OF 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT CAPE MAY... NEW JERSEY ON THE OCEANFRONT...HIGH TIDE WILL OCCUR AT 552 AM SATURDAY WITH A FORECAST TIDE LEVEL OF AROUND 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT BREAKWATER HARBOR... DELAWARE...HIGH TIDE WILL OCCUR AT 634 AM SATURDAY WITH A FORECAST TIDE LEVEL OF AROUND 7.0 FEET ABOVE MEAN LOWER LOW WATER. * HIGH TIDES ON DELAWARE BAY... THE BACK BAYS INCLUDING BARNEGAT BAY AND ON TIDAL TRIBUTARIES OCCUR LATER THAN THE HIGH TIDES ON THE OCEANFRONT. * SEAS...OF ABOUT 7 TO 12 FEET ON THE OCEAN AND 2 TO 5 FEET AT THE ENTRANCE TO DELAWARE BAY. * IMPACTS...EXPECT ROAD CLOSURES DURING THE TIMES OF HIGH TIDE. SOME PROPERTY DAMAGE TO VULNERABLE STRUCTURES DUE TO CONTINUED COMPROMISED BEACHES IS POSSIBLE. SOME WEAK DUNES MAY BE COMPROMISED. WIND AND WAVE ACTION WILL CAUSE SOME BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS COASTAL FLOOD WARNING INDICATES THAT MODERATE TIDAL FLOODING IS EXPECTED. BE PREPARED FOR RISING WATER LEVELS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY...PLEASE GO TO WWW.ERH.NOAA.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DRAG
355 WHUS41 KPHI 090848 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 AM EST SAT MAR 9 2013 ...MINOR TO MODERATE TIDAL FLOODING EXPECTED EARLY THIS MORNING... DEZ002>004-NJZ012>014-020>027-091400- /O.CON.KPHI.CF.W.0004.000000T0000Z-130309T1400Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 348 AM EST SAT MAR 9 2013 ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATION...AREAS ALONG THE ATLANTIC OCEAN AND ITS ADJACENT BACK BAYS INCLUDING BARNEGAT BAY, RARITAN BAY AND ITS TIDAL TRIBUTARIES, AND DELAWARE BAY AND ITS TIDAL TRIBUTARIES. * COASTAL FLOODING...MINOR TO MODERATE FLOODING IS EXPECTED DURING THIS EARLY MORNINGS HIGH TIDE. * AT SANDY HOOK, NEW JERSEY...HIGH TIDE OCCURS AT 534 AM TODAY WITH A FORECAST TIDE LEVEL OF 7.5 TO 8.0 FEET ABOVE MEAN LOWER LOW WATER. * AT SEASIDE HEIGHTS, NEW JERSEY...HIGH TIDE OCCURS AT 504 AM TODAY WITH A FORECAST TIDE LEVEL OF 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT ATLANTIC CITY, NEW JERSEY...HIGH TIDE OCCURS AT 518 AM TODAY WITH A FORECAST TIDE LEVEL OF 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT CAPE MAY, NEW JERSEY ON THE OCEANFRONT...HIGH TIDE OCCURS AT 552 AM TODAY WITH A FORECAST TIDE LEVEL OF AROUND 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT BREAKWATER HARBOR, DELAWARE...HIGH TIDE OCCURS AT 634 AM TODAY WITH A FORECAST TIDE LEVEL OF AROUND 7.0 FEET ABOVE MEAN LOWER LOW WATER. * HIGH TIDES ON DELAWARE BAY, THE BACK BAYS INCLUDING BARNEGAT BAY AND ON TIDAL TRIBUTARIES OCCUR LATER THAN THE HIGH TIDES ON THE OCEANFRONT. * IMPACTS...EXPECT ROAD CLOSURES DURING THE TIMES OF HIGH TIDE. SOME PROPERTY DAMAGE TO VULNERABLE STRUCTURES DUE TO CONTINUED COMPROMISED BEACHES IS POSSIBLE. SOME WEAK DUNES MAY BE COMPROMISED, AND WAVE ACTION CAN CAUSE SOME ADDITIONAL BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS COASTAL FLOOD WARNING INDICATES THAT MODERATE TIDAL FLOODING IS EXPECTED. BE PREPARED FOR RISING WATER LEVELS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED, LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY, PLEASE GO TO WWW.ERH.NOAA.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
213 WHUS41 KPHI 091408 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 908 AM EST SAT MAR 9 2013 DEZ002>004-NJZ012>014-020>027-091515- /O.EXP.KPHI.CF.W.0004.000000T0000Z-130309T1400Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 908 AM EST SAT MAR 9 2013 ...COASTAL FLOOD WARNING HAS EXPIRED... THE HIGH TIDE HAS PASSED. WHILE WATER LEVELS WILL CONTINUE TO RUN HIGH THE NEXT FEW TIDE CYCLES...NO SIGNIFICANT TIDAL FLOODING IS EXPECTED. $$
What forecasters said that day
The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood warning went out at Mar 8, 11:39 AM EST, 3 hours 17 minutes earlier.
Area forecast discussion, Mar 8, 11:39 AM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1139 AM EST FRI MAR 8 2013
.SYNOPSIS...
A LARGE STORM SYSTEM WELL TO OUR EAST WILL CONTINUE TO SLOWLY
MOVE FARTHER OUT TO SEA THROUGH TONIGHT. MEANWHILE, AN UPPER LEVEL
DISTURBANCE WILL SLIDE ACROSS OUR AREA THIS MORNING. HIGH PRESSURE
WILL GRADUALLY BUILD INTO OUR REGION SATURDAY, SETTLING OVER OUR
AREA SUNDAY, BEFORE SLIDING OFFSHORE. A LOW PRESSURE SYSTEM WILL
TRACK NORTH OF THE GREAT LAKES REGION SUNDAY INTO MONDAY WITH AN
ASSOCIATED COLD FRONT ARRIVING IN OUR AREA MONDAY NIGHT. A
SECONDARY LOW MAY DEVELOP ALONG THE FRONT AND MOVE ACROSS OUR AREA
TUESDAY MORNING. A SECONDARY COLD FRONT MAY CROSS OUR REGION
WEDNESDAY NIGHT. THE CENTER OF HIGH PRESSURE WILL THEN SETTLE WELL
TO OUR SOUTHWEST DURING THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BASED ON CURRENT SURFACE AND RADAR OBSERVATIONS...AND LATEST SHORT
TERM MODEL GUIDANCE...WE HAVE DECIDED TO EXTEND WINTER STORM
WARNINGS AND ADVISORIES ALREADY IN EFFECT THROUGH 4 PM...AND WE
HAVE ISSUED A WINTER WEATHER ADVISORY EASTERN PA AND PARTS OF
CENTRAL NEW JERSEY FOR THE SAME TIME PERIOD. THE BIG ISSUE IS HOW FAST
THE SNOW WILL CHANGE OVER TO RAIN. BOUNDARY LAYER TEMPERATURES
CONTINUE TO RISE...BUT VERY SLOWLY. PREVIOUS FORECASTED HIGHS IN
THE MID 40S NO LONGER SEEM PLAUSIBLE GIVEN THE AMOUNT OF CLOUD
COVER OVER THE REGION. SO, WE HAVE REDUCED MAX TEMPS TOO. THE
WINTER WEATHER ADVISORIES FOR THE CENTRAL PORTIONS OF OUR FORECAST
AREA ARE NOT REALLY IMPACT-BASED SINCE MOST OF THE ACCUMULATION IS
EXPECTED ON NON-PAVED AREAS...MEANING THAT NEGATIVE HUMAN IMPACT
SHOULD BE MINIMAL. HOWEVER...WE CANNOT DISCOUNT THE SNOW THAT HAS
ALREADY FALLEN AND THAT MAY FALL IN THE NEXT FEW HOURS. AS AN
FYI...WE HAVE ALMOST THREE INCHES HERE AT THE FORECAST OFFICE IN
MOUNT HOLLY...WITH 3 TO 4 INCHES ELSEWHERE NORTH OF THE I-95
CORRIDOR. ALMOST 10 INCHES HAS FALLEN SO FAR IN FAR NORTHWESTERN
NJ. THANKS SPOTTERS FOR THESE REPORTS. PLEASE SEE OUR LATEST
PUBLIC INFORMATION STATEMENT FOR MORE REPORTS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
THE MID LEVEL LOW COMPLEX WELL OFF THE COAST WILL CONTINUE TO
DRIFT OUT TO SEA TONIGHT. MEANWHILE, A RIDGE WILL BEGIN TO BUILD
TOWARD OUR REGION FROM THE WEST. A CLEARING SKY IS ANTICIPATED FOR
TONIGHT WITH A NORTHWEST TO NORTH WIND DIMINISHING TO AROUND 5 TO
10 MPH. TEMPERATURES SHOULD DROP INTO THE 20S IN MUCH OF OUR
REGION LATE TONIGHT.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
AN AMPLIFIED UPPER-LEVEL FLOW WILL CONTINUE, ALTHOUGH SYSTEMS
WILL BE MOVING MORE COMPARED TO THE RECENT BLOCKY PATTERN. A
STRONG UPPER-LEVEL TROUGH IN THE WEST SATURDAY WILL PARTIALLY
EJECT INTO THE PLAINS. THIS TROUGH LOOKS TO SPLIT SOMEWHAT AS THE
NORTHERN ENERGY IN CANADA SLIDES EASTWARD FASTER, WITH THE
SOUTHERN ENERGY LAGGING BEHIND IN THE SOUTHWESTERN STATES. THIS
ALLOWS AN UPPER-LEVEL RIDGE TO MOVE ACROSS THE EAST LATER SATURDAY
INTO SUNDAY. THE MAIN FORECAST CHALLENGE IS INITIALLY WITH THE
CANADIAN SHORT WAVE AND ASSOCIATED SURFACE LOW AS THAT TOSSES A
COLD FRONT OUR WAY SUNDAY NIGHT, THEN THE SOUTHERN ENERGY THAT
HANGS BACK. THE LAGGING BEHIND ENERGY EVENTUALLY TRACKS
NORTHEASTWARD ACROSS THE SOUTHERN STATES AND RIDES UP THE FRONTAL
BOUNDARY. THIS COULD BECOME THE MAIN SYSTEM AS IT TRACKS TOWARD
OUR AREA LATER MONDAY. THIS WILL DEPEND ON THE SOUTHERN ENERGY
BECOMING MORE DOMINANT OR IF IT SHEARS OUT SOME AS IT LIFTS
NORTHEASTWARD WHICH WOULD RESULT IN A WEAKER SYSTEM. DESPITE SOME
DIFFERENCES IN THE MODEL GUIDANCE WITH THIS, A MUCH MILDER AIR MASS
WILL BE IN PLACE THIS WEEKEND AND AS WE START NEXT WEEK, BEFORE
COOLING STARTS TO TAKE PLACE. WE USED A MODEL BLEND THROUGH
MONDAY, THEN GENERALLY USED A 50/50 BLEND OF CONTINUITY AND NEWER
HPC GUIDANCE.
FOR SATURDAY AND SUNDAY, HIGH PRESSURE BUILDS IN AS A SHARPENING
UPPER-LEVEL RIDGE SLIDES EASTWARD. AS THE SURFACE HIGH GRADUALLY
SHIFTS OFFSHORE LATER SUNDAY, THE FLOW WILL CONTINUE TO TURN MORE
SOUTHERLY. THE PRESENCE OF THE UPPER-LEVEL RIDGE WILL ALLOW
WARMING TO OCCUR, AND THIS WILL BE ENHANCED SOME ESPECIALLY ONCE
THE FLOW TURNS MORE SOUTHERLY. THE 850 MB TEMPERATURES ARE
FORECAST TO INCREASE TO NEAR +3C SATURDAY, THEN TO NEAR +8C
SUNDAY. THIS SHOULD ALLOW DAYTIME TEMPERATURES TO REBOUND INTO THE
50S FOR MOST LOCALES. WE DID GO WITH SOME COOLER HIGH TEMPERATURES
THOUGH ALONG AND JUST INLAND FROM THE ATLANTIC COAST AS THE FLOW
IS LIGHT NORTHERLY SATURDAY BUT PROBABLY TENDS TO TURN ONSHORE
/SOUTHERLY SUNDAY/. A SHORT WAVE NEAR HUDSON BAY WILL DRIVE A
SURFACE LOW WELL TO OUR NORTH SUNDAY NIGHT. AN ASSOCIATED COLD
FRONT SHOULD BE SLIDING INTO THE NORTHEAST LATER SUNDAY NIGHT,
HOWEVER THE TAIL END OF THIS FRONT MAY SLOW AS ADDITIONAL ENERGY
DEVELOPS ALONG IT. THEREFORE, WE DID NOT RUSH IN THE CHANCE OF
PRECIPITATION SUNDAY NIGHT AS THE BOUNDARY MAY BE SLOW TO APPROACH
OUR NORTHWEST ZONES. WE JUST KEPT SOME INCREASE IN THE CLOUDS
LATER SUNDAY.
FOR MONDAY AND TUESDAY, THE MODEL GUIDANCE SUGGESTS THE MAIN
UPPER-LEVEL TROUGH LIFTS TO OUR NORTH WHILE ENERGY LAGGING ACROSS
THE SOUTHERN STATES AMPLIFIES SOME. IN RESPONSE, A SURFACE LOW
DEVELOPS ALONG THE BOUNDARY AND TRACKS NORTHEASTWARD. THERE ARE
SOME DIFFERENCES AMONG THE GUIDANCE ON HOW DEFINED THIS SURFACE
WAVE IS. FOR NOW, WE LEANED MORE TOWARD HPC GUIDANCE WHICH IS NOT
AS ROBUST WITH THE SECONDARY SURFACE WAVE DEVELOPMENT. SOME OF THE
GUIDANCE SUGGESTS THAT THE ASSOCIATED LIFT SPLITS TO OUR NORTH AND
THEN SOUTH AS THERE IS ENOUGH SEPARATION BETWEEN THE NORTHERN
SHORT WAVE AND THE SOUTHERN WAVE DEVELOPMENT. IT APPEARS THAT
AMPLE MOISTURE FROM THE GULF OF MEXICO CAN GET PULLED NORTHWARD
AHEAD OF THIS SURFACE LOW AND FRONT, THEREFORE WIDESPREAD SHOWERS
ARE A POSSIBILITY MONDAY NIGHT INTO TUESDAY ESPECIALLY IF THE
SYSTEM REMAINS MORE TOGETHER AND DOES NOT SEPARATE.
THE COLD FRONT SHOULD MOVE THROUGH TUESDAY, ALTHOUGH IF IT ENDS
UP BEING SLOWER THAN IT WILL BE A WETTER DAY. WE CONTINUED WITH
LOW LIKELY POPS MONDAY NIGHT THEN HIGH CHC TUESDAY. DID NOT GO
INTO THE LIKELY RANGE ATTM FOR TUESDAY GIVEN SOME QUESTION WITH
THE TIMING. TEMPERATURES ARE EXPECTED TO BE WARMER AHEAD OF THIS
SYSTEM AS 850 MB TEMPERATURES CLIMB TO ABOUT +10C MONDAY, WHICH
WOULD KEEP THE PRECIPITATION IN THE FORM OF RAIN. TEMPERATURES
WERE MOSTLY A 50/50 BLEND OF CONTINUITY AND NEW HPC GUIDANCE.
FOR WEDNESDAY AND THURSDAY, IT LOOKS LIKE WE START TO TRANSITION
INTO AN UPPER-LEVEL TROUGH SETTLING ACROSS THE GREAT LAKES AND
INTO THE NORTHEAST. THIS OCCURS AS THE TUESDAY LOW PRESSURE SYSTEM
SLIDES UP INTO THE CANADIAN MARITIMES. THIS RESULTS IN A
NORTHWESTERLY FLOW WITH SOME COOLING TAKING PLACE, ALTHOUGH
TEMPERATURES MAY BE JUST KNOCKED DOWN CLOSER TO WHERE WE SHOULD BE
FOR THIS TIME OF YEAR. OVERALL, WE KEPT POPS AT SLIGHT CHC OR LESS
DUE TO LOWER CONFIDENCE IN ANY SHORT WAVES ARRIVING IN THE
NORTHWESTERLY FLOW. SOME GUIDANCE SUGGESTS ONE MAY MOVE THROUGH
LATE WEDNESDAY INTO THURSDAY AS THE UPPER-LEVEL TROUGH STARTS TO
AMPLIFY SOME. TEMPERATURES WERE A 50/50 BLEND OF CONTINUITY AND
NEW HPC GUIDANCE.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TAFS HAVE BEEN UPDATED TO ACCOUNT FOR PERSISTENT SNOW...LOW
CEILINGS AND LOW VSBYS. EXPECT THESE IFR CONDITIONS TO LAST INTO
THE AFTERNOON HOURS BASED ON CURRENT OBSERVATIONS...TRENDS AND
MODEL GUIDANCE. THERE COULD BE SOME MIXING OF LIGHT RAIN WITH THE
LIGHT SNOW...AND PERHAPS A CHANGEOVER TO PLAIN LIGHT RAIN IN THE
AFTERNOON...ESPECIALLY AT OUR SOUTHERN TAF SITES...BUT THAT HAS
NOT BEEN INCLUDED IN THE TAFS ATTM. WE ARE STILL EXPECTING A
CLEARING SKY FOR TONIGHT. A GUSTY NORTHWEST TO NORTH WIND WILL
ALSO PERSIST THROUGH THE AFTERNOON HOURS, WITH GUSTS INTO THE 20S.
THE WIND IS EXPECTED TO DIMINISH INTO THE 5 TO 10 KNOT RANGE
TONIGHT.
OUTLOOK...
SATURDAY AND SUNDAY...VFR. NORTH TO NORTHEAST WINDS AROUND 10
KNOTS ON SATURDAY, DIMINISHING OVERNIGHT. WINDS BECOME SOUTH TO
SOUTHEAST SUNDAY 5 TO 10 KNOTS. INCREASING CLOUDINESS LATER
SUNDAY, BUT REMAINING VFR.
MONDAY...MAINLY VFR. SOME LATE DAY SHOWERS MAY APPROACH KABE AND
KRDG. SOUTHERLY WINDS INCREASING TO 10-15 KNOTS.
MONDAY NIGHT AND TUESDAY...VFR WILL DETERIORATE TO MVFR, POSSIBLY
IFR, WITH SHOWERS. SOUTH WINDS 10-15 KNOTS MONDAY NIGHT, BECOMING
WESTERLY 15-20 KNOTS TUESDAY. THE CONDITIONS MAY RETURN TO VFR
LATER TUESDAY.
&&
.MARINE...
DUE TO THE CIRCULATION AROUND THE SYSTEM OFF THE COAST, THE GALE
WARNING WILL REMAIN IN PLACE FOR OUR OCEAN WATERS UNTIL 100 AM
SATURDAY. WE WILL CONTINUE THE GALE WARNING FOR DELAWARE BAY
UNTIL 600 PM. AS THE LOW WELL OFF THE COAST CONTINUES TO DRIFT OUT
TO SEA, WIND SPEEDS ARE FORECAST TO DIMINISH GRADUALLY TONIGHT.
OUTLOOK...
HIGH PRESSURE IS FORECAST TO BUILD IN DURING SATURDAY WITH THE
NORTHERLY GRADIENT RELAXING. AS A RESULT, WIND GUSTS WILL BE AT
ADVISORY LEVELS SATURDAY MORNING BEFORE DROPPING BELOW IT. THE
WINDS ARE EXPECTED TO BE LIGHTER SATURDAY NIGHT AND SUNDAY AS HIGH
PRESSURE SETTLES OVER THE AREA. THE WINDS WILL TURN SOUTH OR
SOUTHEAST THOUGH THROUGH SUNDAY. AN INCREASING SOUTHERLY FLOW
SHOULD DEVELOP EARLY NEXT WEEK AHEAD OF A COLD FRONT. THE STRENGTH
OF THESE WINDS WILL DEPEND ON THE ORGANIZATION OF A SURFACE LOW
THAT TRACKS UP ALONG AN EASTWARD MOVING COLD FRONT. THE FRONT
SHOULD CROSS OUR AREA TUESDAY WITH A WIND SHIFT TO THE WEST. THE
SEAS ARE ANTICIPATED TO REMAIN ABOVE 5 FEET ON THE OCEAN THROUGH
THE WEEKEND, AND WITH THE SOUTHERLY FLOW MAY REMAIN RIGHT AROUND 5
FEET MONDAY INTO TUESDAY.
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVISORY WAS CANCELLED AFTER THE HIGH TIDE
PASSED THIS MORNING. ONLY MINOR FLOODING (AS PREDICTED) WAS
INDICATED BY AUTOMATED GAGE DATA.
THE WATER WILL BE SLOW TO DRAIN AWAY FROM OUR COAST. AS A RESULT,
WE SHOULD APPROACH OR EXCEED THE THRESHOLDS FOR MINOR FLOODING
ALONG THE COAST WITH THE LATE DAY HIGH TIDE. THE TIDE FORECAST
GUIDANCE FROM MDL AND STEVENS INSTITUTE, AS WELL AS THE
NYOFS/DBOFS/CBOFS GUIDANCE CONTINUE TO SUGGEST WIDESPREAD MINOR
FLOODING FOR SATURDAY MORNING'S HIGH TIDE ALONG WITH THE POTENTIAL
FOR SOME MODERATE FLOODING AT THAT TIME. WE WILL CONTINUE TO
MONITOR THE SITUATION AND WE WILL ISSUE ADDITIONAL ADVISORIES AND
WARNINGS AS NEEDED.
DUE TO THE NORTH NORTHWESTERLY COMPONENT TO THE WIND, WE CONTINUE
TO ANTICIPATE NO FLOODING PROBLEMS ON THE TIDAL DELAWARE RIVER AND
ALONG THE UPPER EASTERN SHORE OF CHESAPEAKE BAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
PAZ054-055-061-062-070-071-103>106.
NJ...WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR NJZ001-
008.
WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
NJZ007-009-010-012>015-017>020-022-025>027.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 1 AM EST SATURDAY FOR ANZ450>455.
GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ430-431.
&&
SYNOPSIS...GORSE
NEAR TERM...MIKETTA
SHORT TERM...IOVINO/MIKETTA
LONG TERM...GORSE
AVIATION...GORSE/MIKETTA
MARINE...GORSE/IOVINO/MIKETTA
TIDES/COASTAL FLOODING...Hazardous weather outlook, Mar 8, 11:23 AM EST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1123 AM EST FRI MAR 8 2013 NJZ001-008-091630- SUSSEX-MORRIS- 1123 AM EST FRI MAR 8 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-009-010-015-091630- WARREN-HUNTERDON-SOMERSET-MERCER- 1123 AM EST FRI MAR 8 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-PAZ054-055-061-062-070-071-103>106-091630- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1123 AM EST FRI MAR 8 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-101-102-091630- BERKS-WESTERN CHESTER-EASTERN CHESTER- 1123 AM EST FRI MAR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME SNOW TODAY, ESPECIALLY THROUGH MIDDAY, WILL ACCUMULATE A COATING TO AN INCH OR TWO, WITH THE HIGHEST AMOUNTS THE FARTHER NORTH ONE GOES. THE SNOW COULD FALL LOCALLY HEAVIER AT TIMES THIS MORNING, WHICH WILL RESULT IN SLIPPERY CONDITIONS ON UNTREATED SURFACES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-026-027-091630- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1123 AM EST FRI MAR 8 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ021-023-024-091630- KENT-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY- 1123 AM EST FRI MAR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME LIGHT SNOW THIS MORNING WILL ACCUMULATE TO A LIGHT COATING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ022-025-091630- ATLANTIC-COASTAL ATLANTIC- 1123 AM EST FRI MAR 8 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-019-020-NJZ016-091630- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- 1123 AM EST FRI MAR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME LIGHT SNOW THIS MORNING WILL ACCUMULATE TO A LIGHT COATING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-091630- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1123 AM EST FRI MAR 8 2013 ...GALE WARNING IN EFFECT UNTIL 1 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-091630- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1123 AM EST FRI MAR 8 2013 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 8, 1:19 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 119 PM EST FRI MAR 8 2013 NJZ010-012>015-018>024-026-027-082030- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...SOMERVILLE...NEW BRUNSWICK...FREEHOLD... SANDY HOOK...TRENTON...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...LONG BEACH ISLAND... WHARTON STATE FOREST 119 PM EST FRI MAR 8 2013 ...MODERATE TO HEAVY SNOW BANDS... A LARGE AREA OF MODERATE TO HEAVY SNOWFALL WILL CONTINUE TO DIVE SOUTHWARD ACROSS CENTRAL AND SOUTHERN NEW JERSEY OVER THE NEXT HOUR OR TWO. ACCUMULATION RATES OF UP TO 2 INCHES AN HOUR CAN BE EXPECTED ACROSS THIS AREA RESULTING IN RAPIDLY DETERIORATING DRIVING CONDITIONS. VISIBILITIES, WHEN COMBINED WITH THE GUSTY NORTHWESTERLY WINDS, WILL BE REDUCED TO LESS THAN 1 MILE AT TIMES. PLEASE USE EXTRA CAUTION WHEN TRAVELING THIS AFTERNOON AND LEAVE EXTRA TIME TO MAKE IT TO YOUR DESTINATION. HEAVENER
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 9:28 PM EST | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 11 hr |
| Mar 8, 5:40 AM EST | Winter Storm Warning | PHI | Morris, Sussex | 9 hr |
| Mar 8, 3:15 PM EST | Small Craft Advisory | PHI | 30 hr |
Nearby
Coastal Flood Warnings in New Jersey, 2013Coastal Flood Warnings in Delaware, 2013Every coastal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.